# SDR DXTA2024092000589

- Difficulty date: September 18, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N458QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500708
- Aircraft time: 1,814 hours, 1,381 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Abnormal
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT MLG BRAKE: REPEAT WRITE UP, BOTH LEFT AND RIGHT BRAKES WERE PULSATING AND FELT LIKE GRINDING DURING TAXI OUT. CORRECTIVE ACTION: BLED BRAKE SYSTEM AND EMERGENCY/PARKING BRAKE SYSTEMS IAW EMB 505AMM 32-40-00, 12-13-00 ALSO CW NJA TC-E50-32-1001
